# SDR SWAA2023062670920

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 12,272 hours, 5,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT @ 15ABC AND 23ABC INOP.<[01] RELAMPED PER MM 33-51-03
